# SDR CA101027008

- Difficulty date: October 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 43,938 hours
- Engine: Pwa PW123
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Overheated
- Location: Windshield
- Part time: 4,658 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) REF: DEFECT 946604 SMOKE COMING FROM THE RT WINDSCREEN AT TOP OF DESCENT, WINDSHIELD SWITCHED OFF AND SMOKE STOPPED IMMEDIATELY. FOUND TERMINAL STRIP LUG L2 DISCOLORED FROM EXCESS HEAT.    CO PILOTS WINDSHIELD REPLACED AND FUNCTION CHECKED IAW MM 56-10-11.  RETERMINATED POWER AND GROUND WIRES, COPILOT WINDSHIELD HEAT CONTROLLER REPLACED AND FUNCTION CHECKED SERVICEABLE IAW MM 30-40-00.
